Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Why have I not got my periods even after taking unwanted 72 ?

i had sex 6 march in after noon and i take unwanted 72 after 4 hour this time my last period day and my periods start 2 to 6 evry month bt this time not start my period . how much time dealy period after take unwanted 72. i had sex 6 march in after noon and i take unwanted 72 after 4 hour this time my last period day and my periods start 2 to 6 evry month bt this time not start my period . how much time dealy period after take unwanted 72.
Asked On : Wed, 6 Apr 2011
Answers:  3 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
hi welcome to health care magic.see u done unprotected sex on 6th march,as you said your last period in between 2 to 6.so intercourse done just after completed periods,there are chances of pregnancy very less its should be heigher in 14 to 19 the day of periods.as you said you had taken unwanted 72 so chances of pregnancy very less.but because of this hormonal tablet it may be delayed ,you stil wait for 3 to 4 days then do urine pregnancy test.
Answered: Wed, 6 Apr 2011
  User's Response
hi welcome to health care magic.see u done unprotected sex on 6th march,as you said your last period in between 2 to 6.so intercourse done just after completed periods,there are chances of pregnancy very less its should be heigher in 14 to 19 the day of periods.as you said you had taken unwanted 72 so chances of pregnancy very less.but because of this hormonal tablet it may be delayed ,you stil wait for 3 to 4 days then do urine pregnancy test.
Answered: Wed, 6 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
After taking an emergency contraceptive pill, the periods are delayed. The amount of delay varies from person to person. not only the delay you may expect some irregular spotting or brownish discharge before your periods begin.Better you use a regular pill and not ipill.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor